SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

N. Aliev and M. Jahanshehi, “Solution of Poissoins Equation with Global, Local and Non-Local Boundary Conditions,” In-ternational Journal of Mathematical Education in Science and Technology, Vol. 33, No. 2, 2002, pp. 241-247. doi:10.1080/00207390110097551

has been cited by the following article: